Welcome, Guest. Please login or register.
September 19, 2019, 08:32:26 am

Login with username, password and session length


Members
Stats
  • Total Posts: 54380
  • Total Topics: 4618
  • Online Today: 67
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 48
Total: 48

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Post treatment side effects (Epclusa + others)  (Read 199 times)

0 Members and 1 Guest are viewing this topic.

Offline 1bit

  • Member
  • Posts: 25
Post treatment side effects (Epclusa + others)
« on: September 11, 2019, 12:51:15 pm »
I have a friend who completed a course of Epclusa and says ever since he's done it his Arthritis is much more painful and suffers a great deal of fatigue and this is 5 months after it...

...has anyone else suffered from strange post-treatment side-effects that either went away eventually or are still around? if so what are they?

thanks
Genotype 1a Infected 1999
- responder/relapser Inf+Rib 2008
- discont. Abbvie 3D (sides) 2016
- commencing Zepatier 2019
Biopsy 2006 = 2/6 ISHAK (Grade 7 / Stage 2)
Fibroscan 2010: 8.9 : (ALT 55)
Fibroscan 2016: 7.9 : (ALT 50)
Viral Load = 9.6 million

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.